扑热息痛过量:你需要知道的事情

2020-10-14 18:05

Paracetamol overdose: what you need to know Yne世界播

扑热息痛过量:你需要知道的事情Yne世界播


暂无Yne世界播

Photo credit: Chinnapong - Getty Images Yne世界播

图片来源:Chinnapong-Getty ImagesYne世界播


Paracetamol is the most common drug taken in overdose in the UK. Almost 100,000 people attend Accident and Emergency departments each year after having taken a paracetamol overdose, and around half of these are admitted for treatment. Yne世界播

扑热息痛是英国最常见的过量服用药物。每年有近10万人在服用过量扑热息痛后前往急诊室就诊,其中约一半人入院接受治疗。Yne世界播


When taken in a normal dose, paracetamol is a safe and effective drug used to relieve pain and reduce fevers. Too high a dose however can result in liver damage, liver failure and death. Over the last ten years, there have been approximately 200 deaths each year from paracetamol poisoning in England and Wales. Yne世界播

当正常剂量服用时,扑热息痛是一种安全有效的止痛退烧药物。然而,剂量过高会导致肝损伤、肝功能衰竭和死亡。在过去的十年里,英格兰和威尔士每年大约有200人死于扑热息痛中毒。Yne世界播


Just a few paracetamol tablets over the recommended dose can potentially cause fatal liver damage, and there may be no symptoms until it is too late for treatment to help. There is an antidote for paracetamol poisoning and it is most effective within eight hours of the overdose, so getting help early is essential. Yne世界播

仅仅几片超过推荐剂量的扑热息痛药片就可能导致致命的肝脏损伤,而且可能没有任何症状,直到治疗为时已晚。对乙酰氨基酚中毒有一种解毒剂,在服药过量后8小时内最有效,因此及早获得帮助是至关重要的。Yne世界播


Paracetamol dosage Yne世界播

扑热息痛用量。Yne世界播


The recommended adult dose of paracetamol is 1 gram, four times a day. Each tablet of paracetamol contains 500 milligrams so this equates to two tablets four times a day with a maximum daily dose of 4 grams or eight tablets. At least four to six hours should be left between doses. Yne世界播

成人服用扑热息痛的推荐剂量是1克,每天四次。每片扑热息痛含有500毫克,相当于每天4次,每次2片,每天最大剂量为4克或8片。两剂之间至少要留有四到六个小时的时间。Yne世界播


You should not take more than this recommended dose. Some overdoses are taken intentionally as an act of self-harm but many are accidental. Taking a few extra tablets each day over a number of days could push you into harmful toxic levels and result in liver damage and possibly death. Yne世界播

你服用的剂量不应该超过这个推荐量。有些吸毒过量被认为是一种故意的自我伤害行为,但许多都是意外的。在几天内每天多服用几片可能会将你推入有害的毒性水平,并导致肝脏损伤,甚至可能死亡。Yne世界播


If you have taken more than the recommended dose you should attend Accident and Emergency to be assessed as soon as possible. Yne世界播

如果您服用的剂量超过了推荐量,您应该尽快去急诊室接受评估。Yne世界播


How much paracetamol is an overdose? Yne世界播

过量服用多少扑热息痛?Yne世界播


Paracetamol is mainly cleared from the body by the liver. The liver can only cope with so much paracetamol at one time. A substance called glutathione is needed to neutralise the toxic break down components of paracetamol. If the glutathione runs out, then the toxic substances build up and damage liver cells. An adult body can produce enough glutathione to safely clear 4 grams of paracetamol every 24 hours which is why it is the recommended dose. Taking more than this amount risks permanent and even fatal liver damage. Yne世界播

扑热息痛主要由肝脏清除。肝脏一次只能应付这么多的扑热息痛。需要一种名为谷胱甘肽的物质来中和扑热息痛的有毒分解成分。如果谷胱甘肽耗尽,有毒物质就会积聚并损害肝细胞。成年人的身体可以产生足够的谷胱甘肽,每24小时安全地清除4克扑热息痛,这就是为什么它是推荐剂量的原因。服用超过这个量有永久甚至致命的肝损伤风险。Yne世界播


There are other factors which determine how much paracetamol your body can safely deal with and these include: Yne世界播

还有其他因素可以决定你的身体可以安全地处理多少扑热息痛,这些因素包括:Yne世界播


In these situations, the safe daily amount of paracetamol will be reduced, you may even be advised to avoid it altogether – check with your doctor. Yne世界播

在这些情况下,扑热息痛的每日安全用量将会减少,你甚至可能被建议完全避免使用扑热息痛-咨询你的医生。Yne世界播


Any amount of paracetamol over the recommended dose could be classed as an overdose. Staggered overdoses, where people take more than the recommended dose over a period of hours or days can cause harm in the same way that sudden, large overdoses can. Sometimes people take a small amount over the recommended dose every day with no intention of harming themselves, just to help ease their pains. This is called a therapeutic excess and can still be harmful. There may be no symptoms until liver damage is already established so the presentation to a doctor can be late and the condition irreversible. Yne世界播

超过推荐剂量的任何剂量的扑热息痛都可以归类为过量服用。交错过量,即人们在几个小时或几天内服用的剂量超过推荐量,可能会造成伤害,就像突然的、大量的过量一样。有时人们每天服用超过推荐量的少量药物,并没有伤害自己的意图,只是为了帮助减轻他们的痛苦。这被称为治疗过量,仍然可能是有害的。在肝脏损伤已经确定之前,可能没有任何症状,所以向医生提出的情况可能会很晚,而且情况不可逆。Yne世界播


Buying paracetamol Yne世界播

购买扑热息痛。Yne世界播


Paracetamol was first made available over the counter in the UK in 1963. Due to concern over the number of deaths from paracetamol overdoses, the Government placed restrictions on how much you could buy in one go. Reducing the amount to a maximum purchase of 8 grams (16 tablets) made it harder to overdose. Over the following ten years, the number of deaths from paracetamol poisoning fell by 43 per cent. The requirement for paracetamol to be sold in blister packs also made overdosing more difficult. Yne世界播

1963年,扑热息痛首次在英国的柜台上出售。出于对扑热息痛过量死亡人数的担忧,政府对一次购买多少进行了限制。将最大购买量减少到8克(16片),更难过量服药。在接下来的十年里,扑热息痛中毒死亡人数下降了43%。对扑热息痛必须以泡罩包装出售的要求也使过量服用变得更加困难。Yne世界播


Many products such as flu remedies and painkillers contain paracetamol. Always read the label carefully. Yne世界播

许多产品,如流感药物和止痛药,都含有扑热息痛。一定要仔细阅读标签。Yne世界播


暂无Yne世界播

Photo credit: Medic Image - Getty Images Yne世界播

图片来源:医疗图片-盖蒂图片Yne世界播


* Nausea Yne世界播

*恶心。Yne世界播


* Vomiting Yne世界播

*呕吐。Yne世界播


* Pain and tenderness in the right upper abdomen Yne世界播

*右上腹部疼痛压痛。Yne世界播


* Confusion Yne世界播

*混淆。Yne世界播


* Unexpected bleeding (normal blood clotting is impaired) Yne世界播

*意外出血(正常凝血功能受损)。Yne世界播


* Encephalopathy (damage to the brain) Yne世界播

*脑病(对大脑的损害)。Yne世界播


* N-acetylcysteine is given to people who have a certain level of paracetamol in their blood stream. Yne世界播

*N-乙酰半胱氨酸是给血液中有一定水平扑热息痛的人服用的。Yne世界播


* Blood tests for paracetamol levels are taken four hours after the overdose and the result is plotted on a graph to see if it falls above the treatment line. Yne世界播

*在过量服药四小时后进行对乙酰氨基酚水平的血液测试,并将结果绘制在图表上,看看它是否落在治疗线以上。Yne世界播


* Sometimes in the case of large overdoses or staggered overdoses, treatment with N-acetylcysteine will be started before the blood results are back. Yne世界播

*有时在大量过量或交错过量的情况下,在血液结果出来之前就会开始用N-乙酰半胱氨酸治疗。Yne世界播


* N-acetylcysteine may also be given after 24 hours if signs of liver damage such as liver tenderness, jaundice or abnormal liver blood tests are present. Yne世界播

*如果有肝脏损伤的迹象,如肝脏压痛、黄疸或肝脏血液测试异常,也可以在24小时后服用N-乙酰半胱氨酸。Yne世界播


Paracetamol overdose symptoms Yne世界播

扑热息痛过量症状。Yne世界播


You may feel sick or have abdominal pain but the alarming thing about paracetamol overdose is that there may not be any symptoms for up to 12 days after ingestion. People are often unaware of this fact and of the dangers of paracetamol in excess so they may not seek medical help. When they do they may already have liver damage and treatment may not be successful. Yne世界播

你可能会感到不适或腹痛,但令人担忧的是,过量服用扑热息痛可能会在摄入后12天内没有任何症状。人们往往没有意识到这一事实以及过量使用扑热息痛的危险,因此他们可能不会寻求医疗帮助。当他们这样做时,他们可能已经有肝脏损伤,治疗可能不会成功。Yne世界播


Liver damage can happen within a few days of paracetamol overdose. The symptoms and signs of liver damage include: Yne世界播

扑热息痛过量后的几天内可能会发生肝损伤。肝损伤的症状和体征包括:Yne世界播


* Nausea Yne世界播

*恶心。Yne世界播


* Vomiting Yne世界播

*呕吐。Yne世界播


* Pain and tenderness in the right upper abdomen Yne世界播

*右上腹部疼痛压痛。Yne世界播


* Confusion Yne世界播

*混淆。Yne世界播


* Unexpected bleeding (normal blood clotting is impaired) Yne世界播

*意外出血(正常凝血功能受损)。Yne世界播


* Encephalopathy (damage to the brain) Yne世界播

*脑病(对大脑的损害)。Yne世界播


Paracetamol overdose treatment Yne世界播

扑热息痛过量治疗。Yne世界播


There is an antidote to paracetamol and accessing this as soon as possible is essential. The drug N-acetylcysteine is given intravenously (through a vein). It protects the liver from damage, this may work via increasing glutathione levels. It is most effective within 8 hours of an overdose but can be used up to and occasionally beyond 24 hours. Yne世界播

有一种扑热息痛的解毒剂,尽快获得它是至关重要的。药物N-乙酰半胱氨酸是通过静脉给药的。它保护肝脏免受损害,这可能是通过增加谷胱甘肽水平起作用的。它在服药过量后8小时内最有效,但可以使用到24小时以上,偶尔也可以超过24小时。Yne世界播


* N-acetylcysteine is given to people who have a certain level of paracetamol in their blood stream. Yne世界播

*N-乙酰半胱氨酸是给血液中有一定水平扑热息痛的人服用的。Yne世界播


* Blood tests for paracetamol levels are taken four hours after the overdose and the result is plotted on a graph to see if it falls above the treatment line. Yne世界播

*在过量服药四小时后进行对乙酰氨基酚水平的血液测试,并将结果绘制在图表上,看看它是否落在治疗线以上。Yne世界播


* Sometimes in the case of large overdoses or staggered overdoses, treatment with N-acetylcysteine will be started before the blood results are back. Yne世界播

*有时在大量过量或交错过量的情况下,在血液结果出来之前就会开始用N-乙酰半胱氨酸治疗。Yne世界播


* N-acetylcysteine may also be given after 24 hours if signs of liver damage such as liver tenderness, jaundice or abnormal liver blood tests are present. Yne世界播

*如果有肝脏损伤的迹象,如肝脏压痛、黄疸或肝脏血液测试异常,也可以在24小时后服用N-乙酰半胱氨酸。Yne世界播


If someone presents to Accident and Emergency within one hour of ingesting a significant amount of paracetamol, they may be treated with activated charcoal. This is taken in liquid form and binds to paracetamol in the gastrointestinal tract reducing the amount which is absorbed. Yne世界播

如果有人在摄入大量扑热息痛后一小时内出现在急诊室,他们可能会被活性炭治疗。它以液体形式服用,并与胃肠道中的扑热息痛结合,减少了吸收的量。Yne世界播


Doctors will discuss cases of paracetamol overdose with the National Poisons Information Service if there is any doubt as to whether treatment is required. Yne世界播

如果对是否需要治疗有任何疑问,医生将与国家毒药信息服务中心讨论扑热息痛过量的情况。Yne世界播


Other treatments Yne世界播

其他治疗方法。Yne世界播


Around 1 in 500 paracetamol overdoses result in liver failure. Liver failure can be fatal and the only cure is a liver transplant. The British Liver Trust say that emergency liver transplantation is uncommon and only 20 to 30 are carried out each year in the UK. Yne世界播

扑热息痛过量大约每500人中就有1人会导致肝功能衰竭。肝功能衰竭可能是致命的,唯一的治疗方法是肝移植。英国肝脏信托基金会表示,紧急肝移植并不常见,英国每年只进行20到30例。Yne世界播


If someone is very unwell with an overdose they may require treatment in an intensive care unit. It is common for people to take a variety of different medications when they overdose and each can have its own complications and treatments. Yne世界播

如果有人因服药过量而身体非常不适,他们可能需要在重症监护病房接受治疗。当人们服药过量时,服用各种不同的药物是很常见的,每种药物都可能有自己的并发症和治疗方法。Yne世界播


Everyone who has been admitted to hospital with an overdose needs to be seen by the psychiatric team before they are discharged home. Understanding why they took the overdose and what help and support they need is essential. It may be the first time the person has admitted they aren’t coping. It is important to ensure they are not at risk from harming themselves again and have ongoing treatment arranged for their mental health. Yne世界播

每个因服药过量而入院的人在出院前都需要接受精神病组的检查。了解他们服用过量药物的原因以及他们需要什么帮助和支持是至关重要的。这可能是这个人第一次承认他们无法应对。重要的是要确保他们不会面临再次伤害自己的风险,并为他们的心理健康安排持续的治疗。Yne世界播


There is ongoing research to find new treatments for paracetamol overdose that will be effective beyond the eight-hour window that current treatment with N-acetylcysteine offers. Yne世界播

目前正在进行研究,以寻找扑热息痛过量的新治疗方法,这些方法将在目前N-乙酰半胱氨酸治疗提供的8小时窗口之后有效。Yne世界播


Last updated: 14-10-2020 Yne世界播

最近更新日期:14-10-2020。Yne世界播


You Might Also Like Yne世界播

你可能也喜欢Yne世界播

© 2016 世界播 www.shijiebobao.com 中国互联网举报中心 京ICP证140141号 鄂ICP备18018000号-1
违法和不良信息举报: